MAUDE Adverse Event Report: ZOLL MANUFACTURING CORPORATION ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM

ZOLL MANUFACTURING CORPORATION ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM
Model Number ARRHYTHMIA MANAGEMENT SYSTEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.
 
Event or Problem Description
Zoll laboratory services contacted zoll to report that a patient developed a skin irritation under the patch.Patient described the area as skin irritation.There was no alleged device malfunction contributing to the irritation.The patient reported seeing physician, but there is no indication of medical intervention, reporting out of abundance of caution.Outcome of the irritation is unknown as follow-ups were unsuccessful.

Brand Name
ARRHYTHMIA MANAGEMENT SYSTEM
Common Device Name
MANAGEMENT AND MONITOR SYSTEM
Manufacturer (Section D)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key22326899
Report Number3008642652-2025-06142
Device Sequence Number15811672
Product Code MHX
UDI-Device Identifier00855778005357
UDI-Public(01)00855778005357(11)210128
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberARRHYTHMIA MANAGEMENT SYSTEM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date06/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown